# SDR SWAA2023052530331

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEPLATE FWD OF DOOR CUTOUT HAS CORROSION AT FASTENER HOLES RBL 21; STA. 767-787<[01] REMOVED AND REPLACED R/H SIDE PLATE FROM STA 767-787 RBL 21 PER SRM 51-40-02.;[02] INSPECTED WORK PERFORMED.
